# SDR DXTA2021120853160

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 4,796 hours, 3,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Monitor
- Part number: 746810117
- Part serial: 0409
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN DOOR OPEN CAS MESSAGE WITH DOOR SOLENOID CYCLING REPEATEDLY WITH DOOR CLOSED. // SIGNOFF // POWERED UP AIRCRAFT AND OPERATED 'THE DOOR SEVERAL TIMES WITH NO DEFECTS NOTED, CHECKED FAULT HLSTORY
WITH NO RELATED MESSAGES, REMOVED STEPS AND ACCESSED THE CABLN DOOR THRESHOLD WIRING HARNESS, C/W
WIRING CHECKS OF HARNESS ON EACH WIRE AND MANIPULATED TO CHECK FOR OPS OR RESISTANCE FLUCTUATIONS, NONE
NOTED. ACCESS THE WLRING IN THE HANDLE AND CHECK FOR SHORTS AND COMPLIANCE WITH SB680A-52-07, NOTED SB
COMPLIED WITH AND NO ISSUES, CHECKED OPERATIONS OF SWITCH AND MONITORED WHILE CHECKING RESISTANCE AT
CONNECTOR, NO DEFECTS NOTED, REMOVED MAIN ENTRY DOOR INNER FRAME PANEL ANO INSPECTED SOLENOID, NOTED THE
WIRING HAD NO SHARP BENDS AND ROUTED CORRECTLY. CHECKED RESISTANCE OF SOLENOID AND FOUND NORMAL,
TAPPED ON SOLENOID AND CHECKED FOR RESISTANCE CHANGES, NOTED STEADY AND SOLENOID NOT FAULTING. CLOSED
ACCESS TO SOLENOID AND CONTACTED MCC. MCC ELECTING TO CHANGE THE PCB DOOR MONITOR AND 'THRESHOLD WIRE
HARNESS. DURING REMOVAL NOTED TWO UPPER STEP HLNGES BROKEN, CONTACTED MCC AND PLACED ON ORDER ( SEE ITEM
1.3 FOR FURTHER DETAILS,} REMOVED AND REPLACED THRESHOLD WLRLNG HARNESS WITH CUSTOMER SUPPLIED NEW,
ITEM INSTALLED UPPER STEP FOR OPS CHECKS, REMOVED AND REPLACED DOOR MONITOR PCB. POWERED UP AND COMPLIED
WITH SEVERAL SUCCESSFUL DPS CHECKS, STEPS NEED TO BE INSTALLED TO COMPLETLON  THE STEP ASSEMBLY. REF CL.·680A
AMM 24-60·40, WDM 2·10-01 AND SPM 20-30-16 ( L:IC 12-0-21} AFTER COMPLETION OF HINGE REPLACEMENT ON ITEM 1.3. COMPLETED RE LNSTALLED OF CABIN POOR STEPS ANO CLOSE OUT PANEL. CYCLED STEPS AND DOOR WOULD NOT SHOW CLOSED, WENT INTO CMOS TO CHECK DOOR OPELLALLON, NOTED ALL NO FAULTS AND SWITCHES WORKLNG EXCEPT DOOR S0LENOLD PAUL POWERED DOWN AND REMOVED STEPS AND DOOR PAN, INSPECTED WIRING WITH NO DEFECTS, CHECKED POWER TO SOLENOLD, AND NOTED NO POWER. CHECKED CONTINUITY FROM PCB NC10STO SOLENOID AND NOTED GOOD, CHECKED LOGLC WITH CESSNA AND
